MathSciNet Relay Station
MathSciNet bibliographic data
MR1248894 (95b:65096) 65L10 (65N30)
Pehlivanov, A. I.; Carey, G. F.; Lazarov, R. D.; Shen, Y. Convergence analysis of least-squares mixed finite elements. Computing 51 (1993), no. 2, 111–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement